Towards Mathematical Sciences

Towards Mathematical Sciences

A
  • Alinejadmofrad, Mohammad Reducing search space in optimization problems with data mining techniques [Volume 2, Issue 1, 2022, Pages 110-121]
  • Anvari, Mohammad Kazem Some approaches to improve teaching mathematics [Volume 2, Issue 1, 2022, Pages 122-134]
  • Arabyani-Neyshaburi, Fahimeh Some topics on optimal dual frames in Hilbert spaces [Volume 2, Issue 1, 2022, Pages 1-16]
  • Arefijamaal, Ali Akbar Some topics on optimal dual frames in Hilbert spaces [Volume 2, Issue 1, 2022, Pages 1-16]
  • Azari, Hossein An efficient method for solving parabolic inverse problems with additional condition [Volume 2, Issue 1, 2022, Pages 91-109]
D
  • Dehghan Nayyeri, Mohammad Reducing search space in optimization problems with data mining techniques [Volume 2, Issue 1, 2022, Pages 110-121]
G
  • Ghomanjani, Fatemeh Some approaches to improve teaching mathematics [Volume 2, Issue 1, 2022, Pages 122-134]
H
  • Haddadpour, Mahtab Reducing search space in optimization problems with data mining techniques [Volume 2, Issue 1, 2022, Pages 110-121]
K
  • Kian, Mohsen Investigating analytical concepts in high school mathematics books [Volume 2, Issue 1, 2022, Pages 31-79]
M
  • Mansoori, Amin Project control, project management, and network planning [Volume 2, Issue 1, 2022, Pages 17-30]
N
  • Noohi, Fariba Linear Algebra and Technology [Volume 2, Issue 1, 2022, Pages 80-90]
S
  • Shekarpaz, Simin An efficient method for solving parabolic inverse problems with additional condition [Volume 2, Issue 1, 2022, Pages 91-109]